# SDR REXA2018100900948

- Difficulty date: September 24, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL HAS A CRACK ON L BRAKET AT FS280 BY STR3. FABRICATED/LOCATED/DRILLED/INSTALLED NEW L ANGLE AT FS280 STGR 3L IAW SRM 51-42-06 SRM 51-42-21 SRM 51-40-11 SRM 51-24-36 AND SRM 51-24-21.
